# SDR DALA2023022801514

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,737 hours, 29,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 2L DOOR REFLECTOR UNDER EXIT SIGN FELL OFF. CORRECTIVE ACTION: REINSTALLED 2L AFT CLEAR WINDOW EXIT SIGN LENS. PER B757 AMM 33- 51. (4041362)
